MathSciNet Relay Station
MathSciNet bibliographic data
MR1100579 (92e:20017) 20E08 (57M07 57R30)
Morgan, John W. $\Lambda$-trees and their applications. Bull. Amer. Math. Soc. (N.S.) 26 (1992), no. 1, 87–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement